Alert archive / South Carolina / River Flood Warnings in 2016

River Flood Warning 16, NWS Charleston, SC

May 29, 2016Berkeley County, Georgetown County, Williamsburg County, South Carolina

NWS Charleston, SC issued this river flood warning at May 29, 2016, 10:13 AM EDT for Berkeley County, Georgetown County, Williamsburg County, South Carolina. It took effect at May 30, 2016, 12:50 AM EDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
May 29, 2016, 10:13 AM EDT (14:13 UTC)
In effect from
May 30, 2016, 12:50 AM EDT
Expired
May 31, 2016, 10:24 AM EDT
In force
34 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Berkeley County, SC, Georgetown County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 139 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santee River near Jamestown (JAMS1). The gauge peaked at 10.23 ft at May 30, 2016, 11:00 AM EDT.

actionminormoderate101505/2905/3005/3106/01
Action stage
9 ft
Minor stage
10 ft
Moderate stage
17 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02171700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

952 
WGUS42 KCHS 291413
FLWCHS


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1013 AM EDT SUN MAY 29 2016

SCC015-043-089-301413-
/O.NEW.KCHS.FL.W.0016.160530T1200Z-000000T0000Z/
/JAMS1.1.ER.160530T1200Z.160601T0600Z.000000T0000Z.NO/
1013 AM EDT SUN MAY 29 2016

The National Weather Service in Charleston has issued a 

* Flood Warning for 
  The Santee River Near Jamestown.
* from Monday morning until further notice.
* At 9 AM Sunday the stage was 9.0 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by Monday morning and continue to 
  rise to near 11.3 feet by early Wednesday morning. Additional rises
  are possible thereafter.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
4 follow-up statements
232 
WGUS82 KCHS 300152
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
952 PM EDT SUN MAY 29 2016

SCC015-043-089-310152-
/O.EXT.KCHS.FL.W.0016.160530T0450Z-000000T0000Z/
/JAMS1.1.ER.160530T0450Z.160531T1800Z.000000T0000Z.NO/
952 PM EDT SUN MAY 29 2016

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 9 PM Sunday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast, rise above flood stage by early Monday morning and 
  continue to rise to near 11.3 feet by early Tuesday afternoon.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
129 
WGUS82 KCHS 301343
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
943 AM EDT MON MAY 30 2016

SCC015-043-089-311343-
/O.CON.KCHS.FL.W.0016.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.160530T0730Z.160602T0000Z.000000T0000Z.NO/
943 AM EDT MON MAY 30 2016

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 AM Monday the stage was 10.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.3 feet by Wednesday 
  evening then begin a slow fall.
* At 12.0 feet, several dirt logging roads are impassable.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
056 
WGUS82 KCHS 310136
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
936 PM EDT MON MAY 30 2016

SCC015-043-089-010136-
/O.CON.KCHS.FL.W.0016.000000T0000Z-000000T0000Z/
/JAMS1.1.ER.160530T0730Z.160601T1800Z.000000T0000Z.NO/
936 PM EDT MON MAY 30 2016

The Flood Warning continues for
  The Santee River Near Jamestown.
* At 8 PM Monday the stage was 10.1 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 11.0 feet by early Wednesday 
  afternoon then begin a slow fall.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$
430 
WGUS82 KCHS 311424
FLSCHS


FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1024 AM EDT TUE MAY 31 2016

GAC029-031-051-103-011424-
/O.EXT.KCHS.FL.W.0017.000000T0000Z-160603T1400Z/
/EDEG1.1.ER.160531T0150Z.160601T0600Z.160603T0200Z.NO/
1024 AM EDT TUE MAY 31 2016

The Flood Warning continues for
  The Ogeechee River Near Eden.
* At 9 AM Tuesday the stage was 11.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast, the river will rise to near 12.5 feet by early Wednesday 
  morning. The river will fall below flood stage Thursday night.
* At 12.0 feet, water encroaches on some homes along Dashers Landing 
  Road and Yarbrough Landing Road. Davis Landing Road also becomes 
  impassable.

&&

LAT...LON 3246 8160 3252 8152 3227 8140 3208 8133
          3206 8143 3223 8150         

$$

SCC015-043-089-311454-
/O.CAN.KCHS.FL.W.0016.000000T0000Z-160531T1424Z/
/JAMS1.1.ER.160530T0730Z.160530T1500Z.160531T0907Z.NO/
1024 AM EDT TUE MAY 31 2016

The Flood Warning is cancelled for
  The Santee River Near Jamestown.
* At 9 AM Tuesday the stage was 9.7 feet.
* Flood stage is 10.0 feet.
* Fell below flood stage at 5 AM Tuesday.
* Forecast, the river will continue to fall.
* At 10.0 feet, water covers numerous logging roads and inundates 
  timber land adjacent to the river. Most access points to Wee Tee 
  State Forest are cut off.

&&

LAT...LON 3347 8002 3354 7998 3325 7937 3321 7938
          3320 7951 3329 7976         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at May 29, 7:22 AM EDT, 2 hours 51 minutes earlier.

Area forecast discussion, May 29, 7:22 AM EDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
722 AM EDT SUN MAY 29 2016

.SYNOPSIS...
Tropical Storm Bonnie will track towards the South Carolina coast
today, then slowly move northeast through mid-week while weakening.
A cold front will then approach the region late week.

&&

.NEAR TERM /THROUGH TONIGHT/...
TS Bonnie had shifted to more of a north northwest track
overnight; hesitant to come off the Gulf Stream. Our main concern
today continues to evolve around the risk for locally heavy rains
and potential flooding. Model consensus indicates that the pinned
region of deformation and upper forcing enhanced by a secondary
jet streak and broad low level convergence will continue to focus
the best potential over Southeast South Carolina west of a line
from Lake Moultrie to Charleston give the latest track of Bonnie
pans out. Localized flash flooding is possible today with this
main band of rains. While widespread flash flooding is unlikely
there could be a few pockets of rainfall exceeding 3 inches during
the 12Z to 21Z time frame. We have refrained from issuing a flash
flood watch today since models indicate that the most intense rain
should have occurred overnight and additional areas are likely to
redevelop across the i-95 corridor to the north of where the
overnight heavy rains fell in Jasper and Beaufort Counties.

Wind concerns have been diminished by the weakening of TS Bonnie
overnight along with ongoing trends. A TS warning remains in effect
North of Edisto Beach this morning but there is a chance that gusts
will struggle to reach tropical storm force from Charleston
northward as Bonnie nears the upper South Carolina Coast if new deep
convection fails to fire today. Mesoscale complexities do remain
numerous and since the GFS continues to indicate good deep layered
instability developing later today across the Tri-County area and
this may result in some deeper convection and stronger wind gusts.

Clouds and rains will hold temps down in the upper 70s many areas
to the north of i-16. Savannah is right on the cusp between dry and
wet as well as cooler versus warmer thus a tricky spot to forecast
for today. Warmer readings are likely close to the Altamaha River
where mid 80s are likely.

Tonight the tropical low should be moving slowly but gradually away
from the Charleston area while skies continue to clear out over
Southeast Georgia. Shower chances over South Carolina will gradually
diminish after midnight with convergence and upper forcing on the
wane.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY/...
Monday: Tropical Storm Bonnie will have likely weakened to a remnant
low (per latest National Hurricane Center forecast) and will be
located somewhere in the vicinity of the northern Charleston county
coast at the start of the period. The low will be very slow to exit
the area, making northeast progress only to the upper South Carolina
coast by Monday evening. Main threats associated with this system
should largely be over, but some decent rain could linger across the
far northern zones during the day. Precipitation chances will then
decrease Monday night as deepest moisture shifts out of the area.

Tuesday into Wednesday: Weather pattern will be in transition as
remnants of TS Bonnie continue to slowly lift northeast along the
coast, and maybe even mill around off the NC coast for a period of
time. Models have trended drier both days, so have decreased PoPs to
now feature mainly slight chance, with a pocket of chances across
the northern zones on Tuesday. Temperatures will be a couple degrees
above normal as heights aloft build through mid-week.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
Weak surface pressure pattern will be in place Thursday into Friday
before a cold front approaches from the west over the weekend, and
potentially stalls near or over the area. Rain chances peak each day
in the afternoon with a relative minimum at night, with the better
chances occurring Saturday & Sunday. Upper ridge over the area will
boost temperatures a couple degrees above normal.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
KCHS: Periods of rain, heavy at times, rotating onshore through
the valid time period. MVFR to IFR cigs will continue to
fluctuate as rain intensities deviate and rain bands set up. Deep
moisture remains available and low cigs will probably persist.
Surface winds will probably gust to 20-25 kt at times through the
afternoon hours.

KSAV: the sw shield of rain continued to flirt with the terminal
and it could hang on for quite a while into the afternoon hours.
MVFR to IFR cigs are likely as surface winds slowly back to nw. By
later today, rain chances should begin to diminish with mvfr cigs
probably lingering into early evening.

EXTENDED AVIATION OUTLOOK...Aviation conditions expected to improve
late Monday as remnants of TS Bonnie slowly lift northeast away from
the area. Mainly VFR thereafter. Low-end chances for stratus each
night towards daybreak.

&&

.MARINE...
TS Bonnie was pulling away from the offshore Georgia Waters this
morning and TS warnings have been dropped in AMZ374. Small craft
advisories will be in effect for the Georgia waters this morning.
TS force winds are expected off the Charleston County with
hazardous conditions anticipated until the Bonnie exits tonight.
Seas will be subsiding to the south of the Savannah River as
directions have come around to offshore and this should assist the
decreasing trends.

Monday through Friday: Marine conditions expected to improve Monday
as remnants of the tropical system slowly lift northeast through mid
week. Thereafter, weak pressure pattern will be in place before a
cold front approaches from the west late week. After the lingering
effects of the tropical system end, winds/seas should be relatively
quiet with no headlines expected. Winds on average 10 knots or less
with seas 2-3 feet.

Rip Currents: A high risk of rip currents is expected at all
beaches into early next week.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HIGH RISK FOR RIP CURRENTS through this evening for GAZ117-119-
     139-141.
SC...Tropical Storm Warning for SCZ045-050-052.
     HIGH RISK FOR RIP CURRENTS through this evening for SCZ048>051.
MARINE...Tropical Storm Warning for AMZ330-350-352.
     Small Craft Advisory until 11 AM EDT this morning for AMZ354.
     Small Craft Advisory until 2 PM EDT this afternoon for AMZ374.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...ECT
LONG TERM...ECT
AVIATION...ECT
MARINE...ECT
Hazardous weather outlook, May 29, 8:29 AM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
829 AM EDT SUN MAY 29 2016

GAZ087-088-100-101-SCZ040-042>045-047-052-301230-
JENKINS-SCREVEN-BULLOCH-EFFINGHAM-ALLENDALE-HAMPTON-INLAND COLLETON-
DORCHESTER-INLAND BERKELEY-INLAND JASPER-TIDAL BERKELEY-
829 AM EDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL...TROPICAL DEPRESSION BONNIE WILL IMPACT SOUTHEAST
SOUTH CAROLINA AND GEORGIA TODAY. PERIODS OF HEAVY RAINFALL COULD
PRODUCE LOCALIZED FLOODING IN LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

SCZ048>051-301230-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
829 AM EDT SUN MAY 29 2016

...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.

HEAVY RAINFALL...TROPICAL DEPRESSION BONNIE WILL IMPACT SOUTHEAST
SOUTH CAROLINA AND GEORGIA TODAY. PERIODS OF HEAVY RAINFALL COULD
PRODUCE LOCALIZED FLOODING IN LOW-LYING AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-GAZ099-114>116-118-137-138-140-301230-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-CANDLER-TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG-
INLAND LIBERTY-INLAND MCINTOSH-
829 AM EDT SUN MAY 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

GAZ117-119-139-141-301230-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
829 AM EDT SUN MAY 29 2016

...HIGH RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RISK FOR RIP CURRENTS.

HIGH RISK FOR RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Local storm report, May 29, 8:41 AM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
841 AM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      3 NNW RIDGELAND         32.52N  81.00W
05/29/2016                   JASPER             SC   PUBLIC

            REPORT THAT WASHBOARD LANE IS UNDERWATER AND
            IMPASSIBLE. NO STURCTURES INUNDATED AT THIS TIME

&&

EVENT NUMBER CHS1600246

CB
Local storm report, May 29, 8:42 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
842 AM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      1 ENE RIDGELAND         32.48N  80.97W
05/29/2016                   JASPER             SC   PUBLIC

            REPORT RECEIVED OF ABOUT A FOOT OF WATER IN A RESIDENCE
            ON CAPTAIN BILL ROAD

&&

EVENT NUMBER CHS1600247

CB
Local storm report, May 29, 9:19 AM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
919 AM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 AM     FLASH FLOOD      1 E SUN CITY            32.29N  80.94W
05/29/2016                   BEAUFORT           SC   LAW ENFORCEMENT

            HWY 170 AND HWY 278 WAS CLOSED DUE TO FLOODING UNTIL
            AROUND 745 AM.

&&

EVENT NUMBER CHS1600248

RJB
Local storm report, May 29, 9:41 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
941 AM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      4 SSE COOSAWHATCHIE     32.53N  80.91W
05/29/2016                   JASPER             SC   911 CALL CENTER

            WARNING POINT REPORTS THAT MULTIPLE SECTIONS OF HWY 462
            ARE CLOSED BETWEEN INTERSTATE 95 AND BEES CREEK RD

&&

EVENT NUMBER CHS1600249

CB
Local storm report, May 29, 9:43 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
943 AM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      1 NNE RIDGELAND         32.50N  80.97W
05/29/2016                   JASPER             SC   911 CALL CENTER

            WARNING POINT REPORTS THAT INTERSTATE 95 SOUTHBOUND IS
            CLOSED BETWEEN EXITS 24 AND 18 DUE TO FLOODING

&&

EVENT NUMBER CHS1600250

CB
Local storm report, May 29, 9:49 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
949 AM EDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      RIDGELAND               32.49N  80.98W
05/29/2016                   JASPER             SC   911 CALL CENTER

            WARNING POINT REPORTS NUMEROUS SECONDARY ROADS FLOODED
            OR CLOSED AROUND RIDGELAND INCLUDING PORTIONS OF CALF
            PEN BAY RD...CAPTAIN BILL RD...AND FRONTAGE RD

&&

EVENT NUMBER CHS1600251

CB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:46 AM EDTAreal Flood AdvisoryCHSBeaufort, Jasper59 min
May 29, 3:57 AM EDTAreal Flood AdvisoryCHSBeaufort, Hampton, Jasper93 min
May 29, 5:35 AM EDTFlash Flood WarningCHSBeaufort, Jasper115 min
May 29, 7:32 AM EDTFlash Flood WarningCHSBeaufort, Jasper3 hr
May 29, 8:54 AM EDTFlash Flood WarningCHSBerkeley, Charleston, Dorchester3 hr
May 29, 10:52 AM EDTAreal Flood AdvisoryCHSColleton, Dorchester113 min
May 29, 12:13 PM EDTAreal Flood AdvisoryCHSColleton2 hr
May 29, 1:09 PM EDTAreal Flood AdvisoryCHSBeaufort, Hampton, Jasper111 min
May 29, 2:25 PM EDTFlash Flood WarningCHSAllendale, Hampton, Jasper3 hr
May 29, 3:23 PM EDTAreal Flood AdvisoryCHSHampton, Jasper112 min
May 29, 5:57 PM EDTAreal Flood AdvisoryCHSAllendale, Hampton93 min
May 29, 7:24 PM EDTAreal Flood AdvisoryCHSAllendale, Colleton, Hampton66 min

Nearby

River Flood Warnings in South Carolina, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.